# SDR SWAA2016041150787

- Difficulty date: March 23, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 75,422 hours, 62,857 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount
- Part number: 6557463
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE UPPER MOUNTS DAMAGED.  R & R MOUNTS IAW SRM.
